# SDR DALA2024031303318

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 60,523 hours, 27,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 DURING SERVICE CHECK FOUND R2 DOOR UPPER EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R R2 EMERGENCY PSU PER B757 AMM 33-51. OPS CHECK GOOD. (5239680)
